SARDINIL FORTE

  • COMPOSITION

    Paracetamol 325mg + Chlorpheniramine Maleate & Phenylephrine 2mg + Hydrochloride Tablets 5mg

  • DISCREPTION

    Paracetamol:
    - Effective paon reliever and antipyretic
    - Treats many conditions, such as headache, pain associated with colds, and fevers

    Chlropheniramine:
    - Block actions of histamine and reduces

    - Symptoms such as watery eyes and sneezing
     

    Phenylephrine:
    - Relieves nasal discomfort which is caused on account of colds, allergies, and hay fever

    Get in touch to place an order now.